International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2019, Vol. 4, Issue 3, Part A

Three dimensional convective MHD flow and heat transfer in a porous medium


Author(s): Ashok Kumar

Abstract: The effect of variation of suction velocity on the three dimensional convective flow and heat transfer through a porous medium under the influence of a uniform magnetic field perpendicular to the wall is investigated. A series expansion method is used for solving the governing equations and expressions for velocity and temperature distributions are obtained. The skin friction and the rate of heat transfer at the wall are discussed with the help of various graphs.

Pages: 47-53 | Views: 37 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Ashok Kumar. Three dimensional convective MHD flow and heat transfer in a porous medium. 2019; 4(3): 47-53.
Call for book chapter